# SDR UALA2011071103467

- Difficulty date: July 10, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,130 hours, 9,576 cycles
- Engine: Pwa PW4052
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 658D1005
- Part serial: 2787
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILER ON EICAS INTERMITTANTLY 2-3 TIMES DURING CLIMB.  ALTITUDE WAS UPPER TEENS TO LOW 20S.  REPLACED RUDDER TRIM ACTUATOR PER AMM AS CALLED OUT IN LM1108. TRIM INDICATOR READS 1 UNIT RT WITH RUDDER AT NEUTRAL AND RIG PIN R4 ALIGNED. REF AMM FOR TRIM INDICATOR NULL ADJUSTMENT. RPL TRIM INDICATOR AND ACP'D R&R TEST. ALL NORMAL. ACP'D SCM BITE PER FIM AND SPOILER OPERATIONAL CK PER AMM. NO FAULTS NOTED. SYS OPS NORMAL.
